Results 1 to 5 of 5

Thread: Side Effects on Skin?

  1. #1
    Join Date
    Aug 2011
    Location
    Perth Western Australia
    Posts
    37
    Thanks
    21
    Thanked 2 Times in 2 Posts

    Default Side Effects on Skin?

    I know Lupus causes ally of effects on the skin, I know directly from the Lupus but also as side effects from some medications. Has anyone got itchy skin, the last few days, especially at night it just feels like inhale mossie bites everywhere and all my skin is just really itchy. It may just be time to change my sheets (haha ew I know) but thought it may be a side effect of one of the medicines or just the Lupus. I could list my medications but I want to see first is there a trend in suggestions before I just have a coincidence with someone else. If that makes any sense. Thanks!! Hope that makes sense!

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,742 Times in 1,211 Posts

    Default

    Lupus causes many, many skin issues. As a matter of fact there is a type of Lupus called Discoid Lupus that causes issues with only the skin. From rashes to scaly skin yes, Lupus can cause trouble with the skin
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. The Following User Says Thank You to tgal For This Useful Post:

    Saysusie (09-13-2011)

  4. #3
    Join Date
    Aug 2011
    Location
    Perth Western Australia
    Posts
    37
    Thanks
    21
    Thanked 2 Times in 2 Posts

    Default

    Thanks. Yeh I knew there was one type of Lupus that partiulary just effected the skin as an organ, thanks fir naming it, but since I have SLE I was just wondering if it was the medicines side effects probably causing the itchy skin.

    THANKS

  5. #4
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,742 Times in 1,211 Posts

    Default

    Quote Originally Posted by YollyDolly View Post
    Thanks. Yeh I knew there was one type of Lupus that partiulary just effected the skin as an organ, thanks fir naming it, but since I have SLE I was just wondering if it was the medicines side effects probably causing the itchy skin.

    THANKS
    SLE has many of the same rashes that Discoid has it just affects more then the skin. Many of us have overlapping diseases so there the answer to a question may have many different answers. Yes it could be the meds but it could be the SLE as well
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  6. The Following User Says Thank You to tgal For This Useful Post:

    YollyDolly (09-14-2011)

  7. #5
    Join Date
    Dec 2010
    Location
    Perth, Western Australia
    Posts
    92
    Blog Entries
    2
    Thanks
    3
    Thanked 34 Times in 21 Posts

    Default

    I have literally just had the same issues over the past couple of weeks. never had issues with my skin before, i thought it was because i got a new bottle of moisturiser so i stopped using it for a week and they didnt go away. this morning i woke up at 330am scratching my cheeks so bad. its settled down a bit tonight but is slightly stinging. I had a similar rash on a small spot on my leg about 2 years ago and was given a cortisone cream. it worked magic. i was trying to find my old tube but i must have ditched it, so back to the docs for a script for me this weekend!!
    Diagnosed with SLE and Antiphospholipid Syndrom - June 2010

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •